MathSciNet Relay Station
MathSciNet bibliographic data
MR342412 (49 #7158) 05B20
Yang, C. H. Corrigenda: "On Hadamard matrices constructible by circulant submatrices'' (Math. Comp. 25 (1971), 181–186). Math. Comp. 28 (1974), 1183–1184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement